RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 1, Pages 34–48 (Mi tmf3964)  

This article is cited in 3 scientific papers (total in 3 papers)

Combinatorial analysis of the overlapping problem for vertices with more than four legs

Yu. M. Pis'mak


Abstract: The definition of reducihility of a connected diagram is introduced, which makes it possible to extend the definition of reducibility of a diagram [1] to the $n>4$, and also to formulate the definition of dressed $n$-tail vertex with $n$ arbitrarily large. Some theorems about topological properties of diagrams with vertices of arbitrarily high order are proved.

Full text: PDF file (987 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:1, 649–658

Bibliographic databases:

Received: 25.02.1974

Citation: Yu. M. Pis'mak, “Combinatorial analysis of the overlapping problem for vertices with more than four legs”, TMF, 24:1 (1975), 34–48; Theoret. and Math. Phys., 24:1 (1975), 649–658

Citation in format AMSBIB
\Bibitem{Pis75}
\by Yu.~M.~Pis'mak
\paper Combinatorial analysis of the overlapping problem for vertices with more than four legs
\jour TMF
\yr 1975
\vol 24
\issue 1
\pages 34--48
\mathnet{http://mi.mathnet.ru/tmf3964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489437}
\zmath{https://zbmath.org/?q=an:0321.05125}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 1
\pages 649--658
\crossref{https://doi.org/10.1007/BF01036624}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3964
  • http://mi.mathnet.ru/eng/tmf/v24/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Yu. M. Pis'mak, “Combinational analysis of the overlapping problem for vertices with more than four legs. II. Higher Legendre transforms”, Theoret. and Math. Phys., 24:2 (1975), 755–767  mathnet  crossref  mathscinet  zmath
    2. Bagaev A.A., “Effektivnoe deistvie v formalizme fonovogo polya”, Vestnik sankt-peterburgskogo universiteta. seriya 4: fizika. khimiya, 2012, no. 3, 56–65  elib
    3. Bagaev A.A. Pis'mak Yu.M., “The 0D Quantum Field Theory: Multiple Integrals Via Background Field Formalism”, Proceedings of the International Conference on Days on Diffraction 2016 (Dd), ed. Motygin O. Kiselev A. Kapitanova P. Goray L. Kazakov A. Kirpichnikova A., IEEE, 2016, 41–45  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:205
    Full text:54
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019